Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Got a tattoo done, causing yellowish colour under the scab, used Lubriderm. Is it normal?

Hello. I got a tattoo about 5 days ago and did my normal healing process. Wash three times a day and use a&d prevent ointment then switched to lubriderm. The tattoo scabbed (usually happens) but what i am concearned about is what looks like to be a yellowish color under some of the scabs. No smell or oozing and no fever . I do not think its an invection so im curious
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response

Wound infections can occur after tattooing but keep in mind that yellowish color under a scab does not necessarily mean infection. It can occur due to the normal healing process. However, the presence of yellowish fluid under the scab implies that the wound would take time to heal. Therefore, even if it is nt infected, you would need to apply antibiotic ointment in order to prevent/treat any infection associated with it. I strongly suggest visiting a physician who would examine the wound and recommend appropriate therapy.
Best wishes!
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor